# SDR UALA2011012000339

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 61,416 hours, 11,355 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pcu
- Part number: S251W320101
- Part serial: 75
- Condition: Leaking
- Location: Position 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RUDDER HYD ACTUATOR LEAK.  REPLACED UPPER PCU.  LEAK AND INSTALLATION TEST GOOD IAW WU K0323F.
